# SDR 2011FA0000631

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: General aviation
- Aircraft: N430RM
- Make and model: Piper PA-28-181
- Aircraft serial: 2843625
- Engine: Lyc O360A4M
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: FLTSPII
- Condition: Flat
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCING PROBLEMS WITH BOTH NEW AND DESSERTIRE RECAPPED TIRES.  HAVE HAD MULTIPLE TIRES RANDOMLY GO FLAT AND UPON INSP HAVE FOUND THAT THE INTERIOR SEAM OF THE TIRE IS PUNCTURING THE TUBE.  AT FIRST THIS WAS THOUGHT TO BE A RANDOM OCCURANCE BUT NOW WE ARE HAVING THIS OCCUR ON ALMOST A WEEKLY BASIS.  WE ARE KEEPING ALL TIRES AND TUBES THAT HAVE FAILED FOR INSPECTION.
